elib
DLR-Header
DLR-Logo -> http://www.dlr.de
DLR Portal Home | Imprint | Privacy Policy | Contact | Deutsch
Fontsize: [-] Text [+]

Fast Fourier transforms for direct solution of Poisson's equation with staggered boundary conditions.

Schumann, U. and Sweet, R.A. (1988) Fast Fourier transforms for direct solution of Poisson's equation with staggered boundary conditions. Journal of Computational Physics, 75, pp. 123-137.

[img]
Preview
PDF
703kB

Official URL: http://www.elsevier.com/wps/find/journaldescription.cws_home/622866/description#description


Item URL in elib:https://elib.dlr.de/53401/
Document Type:Article
Title:Fast Fourier transforms for direct solution of Poisson's equation with staggered boundary conditions.
Authors:
AuthorsInstitution or Email of AuthorsAuthors ORCID iD
Schumann, U.UNSPECIFIEDUNSPECIFIED
Sweet, R.A.Univ. of Colorado, Denver, CO, USAUNSPECIFIED
Date:1988
Journal or Publication Title:Journal of Computational Physics
Open Access:Yes
Gold Open Access:No
In SCOPUS:No
In ISI Web of Science:No
Volume:75
Page Range:pp. 123-137
Status:Published
Keywords:FFT, Dirichlet, Neumann
HGF - Research field:other
HGF - Program:other
HGF - Program Themes:other
DLR - Research area:no assignment
DLR - Program:no assignment
DLR - Research theme (Project):no assignment
Location: Oberpfaffenhofen
Institutes and Institutions:Institute of Atmospheric Physics
Deposited By: Freund, Jana
Deposited On:20 Feb 2008
Last Modified:31 Jul 2019 19:21

Repository Staff Only: item control page

Browse
Search
Help & Contact
Information
electronic library is running on EPrints 3.3.12
Copyright © 2008-2017 German Aerospace Center (DLR). All rights reserved.